# SDR DALA2020020760973

- Difficulty date: February 6, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 63,134 hours, 28,903 cycles
- System (JASC): 2565 · Escape Slide
- Part: Control Cable
- Condition: Cut
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT ON PASSENGER CREW DOOR 832 ESCAPE SLIDE EMERGENCY CONTROL CABLE AT AFT GALLEY AREA, REPLACED PASSENGER CREW DOOR 832 ESCAPE SLIDE EMERGENCY CONTROL CABLE AT AFT GALLEY AREA AS PER A320 FAM AMM 52-13-22-400-001-A
